Heart, eyes, body issues, do they relate?


Q: I'm very worried. Its like my body is attacking me. About two days ago I noticed a slight, very slight protrusion of one of my eyes. So slight that looking at it head on or even from the side it looks more or less normal. But now both eyes seem to be protruding, with the first I could swear its even further out then before. If this was all, I might say to myself that I was being paranoid, but its not! I keep getting pains in random places that are there and then shortly gone. So far my eyes, stomach, head, and chest area have been attacked by pain. I also seem to have the symptoms of a slight fever and a light rash is now on my face. There's been odd shaking when I sit a certain way that I can't control, my legs acting like an energizer bunny and even forcefully trying to stop their shaking doesn't seem to completely still them. My heart has also been off, beating too fast, too hard, keeping me awake and agitated. When I do go to sleep, I sleep longer then normal, but I still feel tired. I'm also unusually thirsty. I reiterate my original statement. I'm very worried.

(I don't know where this should go, I really don't)

Symptoms:  Irregular heartbeat, slightly protruding eyes, slight fever, rash, shaking, pain, fatigue, agitation

A:   Hello,
Thanks for choosing "Ask the Doctor" for posting your query.

I understand that you are suffering from body pains, fatigue and proptosis (protruding eyes). As your symptoms are also associated with fever and rash, they indicate more towards inflammatory causes like Grave's disease and hyperthyroidism. Rarely, diseases like neuroblastoma and leukaemia can also present with such symptoms.
Doctors usually measure the bulging eyeball with an instrument (exophthalmometry). Complete blood count and blood thyroid levels (T3, T4 and TSH) will be needed to exclude thyroid cause. CT scan and MRI can also be of help if above tests give ambiguous results. Meanwhile, prescription of NSAIDs like Paracetamol or Ibuprofen from your physician might provide you symptomatic relief from pain. Complete evaluation of any underlying cause for sleeping disturbance like stress, anxiety, depression is also advisable.
You should discuss all these probabilities with your doctor and get properly diagnosed and treated.

Hope I am able to answer your concerns.

Wish you good health!

Related Q&A

Q: Can I have schizophrenia like symptoms on withdrawal from nexito forte after being on it for two and half years

Q: Sir after taking mensovit plus will my period be regular in time

Q: Persistent nsu and systematic symptoms , sti test clear , I think mycoplasma or urea plasma taken unsuccessful course...

Q: Hello, I went for a massage around 8 weeks ago and during the massage, the masseuse put their finger in my bottom....

Q: Sir I have got a answer that mensovit plus is use for delay of period but i have a doubt that the period will come re...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon